Our expert says:
I am not familiar with the side effects of Flexor - but from a reflexologist's side - keeping in mind the meridians - I would suggest that his liver meridian is not being 'fed' - which would also tie up with the meds he is taking - it all affects the liver.
So one would definately have to look at your husbands diet and lifestyle and I would also recommend that he has a few reflexology treatments to decongest his system and also make a few dietary changes if needed.
For a therapist close to you have look at www.vacuflex.com
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.